Home  /   Products  /   Painkillers  /   Paracetamol Velpharm 500 mg – [20 tablets]

Paracetamol Velpharm 500 mg – [20 tablets]

$12.42

Analgesic non-narcotic agent

SKU: 62429 Category:

Description

Paracetamol-Welfarm Pharmacodynamics
Paracetamol has analgesic, antipyretic and very weak anti-inflammatory activity, due to its influence on the thermoregulation center in the hypothalamus and a weak ability to inhibit the synthesis of prostaglandins
in peripheral tissues. The absence of blocking effect on prostaglandin synthesis in peripheral tissues determines the absence of its negative effect on water-salt metabolism (retention of sodium and water ions) ts mucosa of the gastrointestinal tract.

Indications
Antipyretic in acute respiratory infections and other inflammatory diseases, accompanied by fever.
Pain reliever for mild to moderate pain: arthralgia, myalgia, neuralgia, migraine, toothache, headache, algodysmenorrhea, pain from injuries and burns.

Contraindications
– Hypersensitivity to paracetamol or any other ingredient of the drug;
– Lactase deficiency, lactose intolerance, glucose-galactose malabsorption;
– children under 3 years of age (for this dosage form).

Dosage and administration

  • Orally, with plenty of fluid, 1-2 hours after meals (taking immediately after a meal leads to delayed action).
  • Single dose for adults and children over 12 years of age (body weight over 40 kg) – 500 mg; maximum single dose – 1 g. Frequency of prescribing – up to 4 times per day. Maximal daily dose is 4 g. It is recommended to keep an interval of at least 6 hours between doses for children older than 12 years.
  • For children, the average single dose depends on the body weight of a child and is 15 mg/yg 4 times a day every 6 hours. The maximum daily dose should not exceed 60 mg/kg/day.
  • The maximum daily dose for children over 3-6 years of age is 1000 mg, 6-9 years – 1500 mg, 9-12 years – 2000 mg. The frequency of administration is 3-4 times a day.
  • The maximum duration of treatment without physician’s consultation is 3 days (when used as an antipyretic) and 5 days (as an analgesic).
  • In patients with chronic or decompensated liver diseases, with hepatic insufficiency, chronic alcoholism, in emaciated patients and in case of dehydration, the daily dose should not exceed 3 g.
  • In patients with severe renal insufficiency (creatinine clearance <10 ml/min), it is recommended to use the drug at intervals of at least 8 hours.